Show simple item record

dc.contributor.authorWalker, Richard J.
dc.contributor.authorStephens, Tara L.
dc.contributor.authorGreenfield, Catherine
dc.contributor.authorGill, Simon P. A.
dc.contributor.authorHealy, David
dc.contributor.authorPoppe, Sam
dc.date.accessioned2021-12-17T20:44:00Z
dc.date.available2021-12-17T20:44:00Z
dc.date.issued2021-10-18
dc.identifier.citationWalker , R J , Stephens , T L , Greenfield , C , Gill , S P A , Healy , D & Poppe , S 2021 , ' Segment tip geometry of sheet intrusions, I : Theory and numerical models for the role of tip shape in controlling propagation pathways ' , Volcanica , vol. 4 , no. 2 , pp. 189–201 . https://doi.org/10.30909/vol.04.02.189201en
dc.identifier.issn2610-3540
dc.identifier.otherPURE: 210160418
dc.identifier.otherPURE UUID: f65ac047-76d8-4ca8-a091-79cbdd9a72a0
dc.identifier.otherORCID: /0000-0003-1435-5198/work/105177213
dc.identifier.urihttps://hdl.handle.net/2164/17712
dc.descriptionThis study was conducted without allocated funding. Catherine Greenfield is a Daphne Jackson Trust Research Fellow funded by NERC and the University of Leicester. Simon Gill is supported by a Royal Society Apex Award. Sam Poppe was supported by a frs-FNRS postdoctoral fellowship while at UlB and currently by a ULAM scholarship (NAWA Poland) and NCN Poland grant 2020/37/K/ST10/02447 at SRC PAS. The au- thors thank Tim Davis and Steffi Burchardt for discussions that benefitted the formulation of this paper, and thank the three anonymous reviewers and Editor—Jamie Farquharson—for review commentary that helped to improve the clarity of this paper.en
dc.format.extent13
dc.language.isoeng
dc.relation.ispartofVolcanicaen
dc.rightsThis work is licensed under a Creative Commons Attribution 4.0 International License. https://creativecommons.org/licenses/by/4.0/en
dc.subjectIgneous sillen
dc.subjectIgneous dikeen
dc.subjectSuperellipseen
dc.subjectCurvatureen
dc.subjectStressen
dc.subjectQE Geologyen
dc.subjectSupplementary Dataen
dc.subject.lccQEen
dc.titleSegment tip geometry of sheet intrusions, I : Theory and numerical models for the role of tip shape in controlling propagation pathwaysen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Geology and Geophysicsen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.30909/vol.04.02.189201
dc.identifier.vol4en
dc.identifier.iss2en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record